Volume 17, Issue 2 (9-2022)                   IJMSI 2022, 17(2): 147-163 | Back to browse issues page

XML Print

The main goal of this paper is to develop a new generalization of balancing and Lucas-balancing sequences namely balancing and Lucas-balancing $p$-numbers and derive several identities related to them. Some combinatorial forms of these numbers are also presented.
Type of Study: Research paper | Subject: General

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.